MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL C.A.P. HEAD HA 44X15; GLOBAL CAP IMPLANT : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL C.A.P. HEAD HA 44X15; GLOBAL CAP IMPLANT : SHOULDER HUMERAL HEADS
Catalog Number 123044005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had pain and the global cup 44x15 was well positioned as per surgeon.Revision ultimately was due to pain.Patient was revised to a global unite.No issues with the explant.Doi: unknown, dor: (b)(6) 2018; right shoulder.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL C.A.P. HEAD HA 44X15
Common Device Name
GLOBAL CAP IMPLANT : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7706013
Report Number1818910-2018-64858
Device Sequence Number1588346
Product Code HSD
UDI-Device Identifier10603295017738
UDI-Public10603295017738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number123044005
Device Lot NumberANONYMOUS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR